Journal of Mathematical Control Science and Applications (JMCSA)

Vol. 3 No. 2 (July-December, 2017), ISSN : 0974-0570


1.    Global Dynamics of an SEIS Epidemic Model with Transport-related Infection and Exposed

Author: Tailei Zhang*, Junli Liu** & Zhidong Teng                                                            DOWNLOAD

2.    Stream Quality Control via a Constrained Nonlinear Time-delay Model

Author: Mohammed Fahim Hassan & Hesham Talaat Attia                                             DOWNLOAD


3.    Exponential Stability for a Kind of Delayed Neural Networks with Unbounded Activation Functions

Author: Mei-Lan Tang Xin-Ge Liu                                                                                         DOWNLOAD


4.    Existence of Periodic Solution on a Class of Discrete System

Author: Mei-Lan Tang & Xin-Ge Liu                                                                                     

5.    Effect of Various Parameters of RBC on Oxygen Concentration in Tissues

Author: Bimal Kumar Mishra*, Shailendra Singh Shekhawat                                          DOWNLOAD

Make a free website with Yola